Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 98, Number 3
HTML articles powered by AMS MathViewer

Extending homeomorphisms on the pseudo-arc
G. R. Lehner PDF
Trans. Amer. Math. Soc. 98 (1961), 369-394
The $G$ and $H$ functions as symmetrical Fourier kernels
Charles Fox PDF
Trans. Amer. Math. Soc. 98 (1961), 395-429
Stable processes and integral equations
Harold Widom PDF
Trans. Amer. Math. Soc. 98 (1961), 430-449
On the Künneth theorem
Alex Heller PDF
Trans. Amer. Math. Soc. 98 (1961), 450-458
On projective class groups
Dock Sang Rim PDF
Trans. Amer. Math. Soc. 98 (1961), 459-467
On automorphisms and derivations of simple rings with minimum conditions
Andrzej Białynicki-Birula PDF
Trans. Amer. Math. Soc. 98 (1961), 468-484
Generalized eigenfunction expansions for operator algebras
R. T. Harris PDF
Trans. Amer. Math. Soc. 98 (1961), 485-500
The Šilov boundary induced by a certain Banach algebra
W. W. Comfort PDF
Trans. Amer. Math. Soc. 98 (1961), 501-517
Banach algebras with scattered structure spaces
Irving Glicksberg PDF
Trans. Amer. Math. Soc. 98 (1961), 518-526
Abelian torsion groups having a minimal system of generators
Samir A. Khabbaz PDF
Trans. Amer. Math. Soc. 98 (1961), 527-538
The core of a cooperative game without side payments
Robert J. Aumann PDF
Trans. Amer. Math. Soc. 98 (1961), 539-552